# SDR CALA2021041400462

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 32,520 hours, 3,994 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E CAVITY REAR SPAR BELOW NO.9 SPOILER BRACKET FOUND CRACKED - REF HAECO NON-ROUTINE NO.9430770, , SPEC NO.B787-06-3-0073.   R/H WING T/E CAVI TY REAR SPAR BELOW NO.9 SPOILER RIB REPAIRED AS PER ECRA 5751-01 384 REV.
